Armenian Journal of Mathematics

Blaschke products of given quantity index for a half-plane

Mikayelyan, Gagik and Hayrapetyan, Feliks (2020) Blaschke products of given quantity index for a half-plane. Armenian Journal of Mathematics, 12 (2). pp. 1-8. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
216Kb

Abstract

We investigate the growth of the integral logarithmic means of Blaschke products for the half-plane. We prove the existence of Blaschke products of given quantity indices.

Item Type:Article
Uncontrolled Keywords:Blaschke Product, Integral Mean, Quantity Index
Subjects:30-xx Functions of a complex variable
ID Code:858
Deposited By:Professor Anry Nersesyan
Deposited On:30 Apr 2020 12:27
Last Modified:30 Apr 2020 12:27

Repository Staff Only: item control page